my question is as follows;
diagnosed with temporal arteritis, symtoms are, head ake left side of head, face pain, left side, sore left eye, jaw sore, eye left side, temple sore, upper back, very sore from shoulder to shoulder. sweating and feel weak, no energy, mental or physical,
i'm on 40 mgs. of prednisone, and elavil, 25 mgs.. my symtoms are not getting better, i'm more dragged out feeling, nothing is changing, as in getting better, i have taken prednisone since january.
as this is all new to me, is there any thing else a person could take for temporal arteritis, besides the prednisone.
i do not want to loose my eye sight over this and thats a big fear for me at this time..
yes, this is true, but i'm finding my eye is detertorating, when the ophthalmologist checked it, it was ok, no damage, but over the past two weeks, its getting worse, i was wondering, with temporal artertits, will the eye eventually, or slowly go blind, and can an ophthalmologist stop the detertorating..
thanks for your imput on this subject...
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.